# SDR Y2PA04008

- Difficulty date: April 5, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCOND
- Aircraft serial: 187
- Engine: Ge CF700*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95438091
- Part serial: FEB782425
- Condition: Vibration
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, CREW DETECTED VIBRATION ON RT MAIN GEAR.  CREW HAD TOWER INSPECT RUNWAY TO FIND TIRE CAP AS SUSPECTED.  AC DIVERTED, TO BURN FUEL AND OBTAIN EMERGENCY FACILITIES.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  EMERGENCY WAS CANCELLED BY CREW UPON EXITING RUNWAY.  MECHANIC WAS DISPATCHED TO EVALUATE AC.  UPON INSPECTION, MECHANIC FOUND RT IB FLAP, RT OB GEAR DOOR, RT WING IB T/E, AND NR 2 ENGINE AFT COWL TO HAVE MINOR SHEET METAL DAMAGE (DENTS).  ACCORDING TO CREW THE NR 4 TIRE STILL HAD PRESSURE ON LANDING AND ONLY DEFLATED DURING TAXI TO RAMP.  THE AIRCRAFTS NR 3 AND NR 4 WHEEL AND TIRE ASSEMBLIES WERE REPLACED WITH SERVICEABLE UNITS. AIRCRAFT UNDERGOING REPAIRS FOR SHEET METAL DAMAGED.
